# SDR DALA2015012300553

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 38,637 hours, 26,134 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RT ENGINE WOULD NOT SHUTDOWN.  CIRCUIT BREAKER FOR RT ENGINE FUEL SWITCH TRIPPED. MAINTENANCE FOUND WIRES SHORTED RT SIDE OF ATC TRANSPONDER NR 1 AND FOUND BURNED WIRES ON TOP OF ATC NR 1.  INSPECTED WIRES IAW SWPM 20-10-01, WIRES THAT ARE OUT OF LIMITS ARE N5201-1010-12A, N5201-1011-12B, N5201-1015-20, N5201-202-22. SPLICED WIRES N5201-1010-12A, N5201-1011-12B, N5201-1015-20 & N5201-202-22. RESET BREAKERS AND CHECKS NORMAL. REPLACED NR1 ATC TRANSPONDER IAW AMM 34-54-02 AND OPS WAS NORMAL. TIED AND ROUTED WIRE BUNDLE N5201. ENGINE RUNS NR 1 & NR 2 WERE NORMAL IAW AMM 71-00-04.
